Published articles

Published articles 1 records found  Search took 0.01 seconds. 
16 p, 466.5 KB Spectral stability of periodic waves in the generalized reduced Ostrovsky equation / Geyer, Anna (Delft University of Technology. Delft Institute of Applied Mathematics (The Netherlands)) ; Pelinovsky, Dmitry E. (Nizhny Novgorod State Technical University. Department of Applied Mathematics (Russia))
We consider stability of periodic travelling waves in the generalized reduced Ostrovsky equation with respect to co-periodic perturbations. Compared to the recent literature, we give a simple argument that proves spectral stability of all smooth periodic travelling waves independent of the nonlinearity power. [...]
2017 - 10.1007/s11005-017-0941-3
Letters in mathematical physics, Vol. 107, Issue 7 (July 2017) , p. 1293-1314
2 documents

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.